The arrival is scheduled on Sunday considering that the scientific program will start on Monday morning at 8:30. The total duration of the seminar is of 3 days. After breakfast, the day starts with a morning session, followed by lunch and another afternoon session. Coffee breaks are planned after about 2 hours of presentations. Evening talks (two in total; Monday and Tuesday) will be given after dinner. The poster session is scheduled in the Tuesday afternoon. In addition to evening talks and poster session, the seminar is separated topic-wise in 8 sessions. As the seminar ends with the dinner on Wednesday, departure is planned on Thursday.


The preliminary time table of the Seminar is listed below. Please note that the program is subject to changes. The time table is available for download.

Sunday afternoon/evening:

17:00 - 21:00: Registration
18:00 Dinner and get together

Monday:

08:30 - 08:40: Dr. Denys Makarov (IFW Dresden): Introductory remarks
08:40 - 09:00: Dr. Ernst Dreisigacker (Geschftsleitung WE-Heraeus-Stiftung): Welcome speech
Introductory talk:
09:00 - 09:45: Prof. Dr. Russell Cowburn (University of Cambridge, UK)
Session 1: Micromagnetism in curved geometries
09:45 - 10:30: Dr. Riccardo Hertel (University of Strasbourg, France)
10:30 - 11:15: Dr. Volodymyr Kravchuk (Institute of Theoretical Physics, Kyiv, Ukraine)
Coffee pause: 25 min
11:40 - 12:25: Dr. Pedro Landeros (University Tcnica Federico Santa Mara, Chile)
12:25 - 12:30: Conference photo
Lunch: 12:30 - 14:00
14:00 - 14:45: Dr. Stefan Mendach (University of Hamburg, Germany)
14:45 - 15:15: Dr. Luyang Han (IFW Dresden, Germany)
15:15 - 15:45: Dr. Jehyun Lee (Seoul University, Korea)
15:45 - 16:15: Dr. Attila Kkay (FZ Jlich, Germany)
Coffee pause: 30 min
Session 2: Strain induced magnetization dynamics
16:45 - 17:30: Prof. Dr. Russell Cowburn (University of Cambridge, UK)
17:30 - 18:15: Prof. Dr. Mathias Klui (University of Mainz, Germany)
Heraeus Dinner: 18:30 - 20:00
Evening talk:
20:00 - 21:00: Prof. Dr. Mathias Klui (University of Mainz, Germany)
Post session discussion in the bar: open end

Tuesday:

Session 3: Magneto-electronics with tubular architectures
08:30 - 09:15: Dr. Christian Mller (TU Chemnitz, Germany)
09:15 - 09:45: Mr. Daniel Rffer (EPFL Lausanne, Switzerland)
09:45 - 10:15: Mr. Dennis P. Weber (University of Basel, Switzerland)
Coffee pause: 30 min
Session 4: Magnetic materials in curved space: Coupling and transport phenomena
10:45 - 11:30: Prof. Dr. Ching-Ray Chang (National Taiwan University, Taiwan)
11:30 - 12:15: Dr. Andrea Bertoni (Istituto Nazionale per la Fisica della Materia, Modena, Italy)
12:15 - 13:00: Dr. Mario Cuoco (CNR-Spin Salerno, Italy)
Lunch: 13:00 - 14:30
14:30 - 15:15: Dr. Olena Vedmedenko (University of Hamburg, Germany)
15:15 - 16:00: Dr. Carmine Ortix (IFW Dresden, Germany)
16:00 - 16:30: Mr. Martin Kopte (IFW Dresden, Germany)
Coffee pause: 20 min
Session 5: Poster session
16:50 - 17:30: Poster talks (short talks: each 3 min without discussion and questions)
17:30 - 18:30: Poster session
Dinner: 18:30 - 20:00
Evening talk:
20:00 - 21:00: Prof. Dr. Jeroen van den Brink (IFW Dresden, Germany)
Post session discussion in the bar: open end

Wednesday:

Session 6: Magnetic cap structures
08:30 - 09:15: Dr. Denys Sheka (National University of Kiev, Ukraine)
09:15 - 09:45: Mr. Robert Streubel (IFW Dresden, Germany)
09:45 - 10:30: Dr. Larysa Baraban (TU Dresden, Germany)
Coffee pause: 30 min
Session 7: Soft matter and Biotechnology applications
11:00 - 11:45: Prof. Dr. Andreas Htten (University of Bielefeld)
11:45 - 12:15: Ms. Lotta Rmhildt (TU Dresden, Germany)
12:15 - 13:00: Mr. Gungun Lin (IFW Dresden, Germany)
Lunch: 13:00 - 14:30
Session 8: Flexible and stretchable inorganic magnetoelectronics
14:30 - 15:15: Mr. Michael Melzer (IFW Dresden, Germany)
15:15 - 16:00: Dr. Salim-Mourad Chrif (University of Paris 13, France)
Coffee pause: 30 min
16:30 - 17:00: Mr. Falk Bahr (TU Dresden, Germany)
17:00 - 17:30: Mr. Daniil Karnaushenko (IFW Dresden, Germany)
17:30 - 18:00: Dr. Denys Makarov: Poster prize announcement and Closing remarks
Dinner: 18:00 - 20:00

Thursday:

08:00 Breakfast
Departure
 
©2012-2013 Luyang Han, IFW Dresden